# SDR DALA2021092805827

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 107,769 hours, 16,017 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 NACELLE STRUT ACCESS DOORS NO.2 PYLON INBD MISSING. CORRECTIVE ACTION: #2 ENGINE INBD NACELLE STRUT ACCESS DOOR. (LP 8092252)
